Some binary partition functions

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationAnalytic number theory (Allerton Park, IL, 1989)
PublisherBirkhäuser Boston, Boston, MA
Pages451-477
Number of pages27
Volume85
StatePublished - 1990

Publication series

NameProgr. Math.
PublisherBirkhäuser Boston, Boston, MA

Cite this

Reznick, B. (1990). Some binary partition functions. In Analytic number theory (Allerton Park, IL, 1989) (Vol. 85, pp. 451-477). (Progr. Math.). Birkhäuser Boston, Boston, MA.